# SDR ASAA2023022142332

- Difficulty date: February 21, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 147A550515
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL PASSENGER FLOOR STRUCTURE WET AREA HAS CORROSION BELOW FASTENER HOLE AT FRAME STA 967, RBL 18. GROUNDED - YES. REMOVED CORROSION ORIG .125, REMAIN .098 LOSS OF .027.FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51 CUTOUT DAMAGE, FABBED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED REPAIR IAW B737-800 SRM 53-00-51-2R-1.
